# SDR ASAA9880152

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 1 TO 3 WERE FOUND INOPERATIVE.  REPAIRED WIRING IN THE FLOOR TRACK AND OPERATED NORMALLY.  (M)
